# SDR SWAA2022032320423

- Difficulty date: October 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 43,766 hours, 29,713 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A29829
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX. RSS 273 UPPER DEFLECTION RIB PANEL AFT UPPER SEAL RETAINER CRACKED LEFT WING / REMOVED AND REPLACED AT APPROX RSS 273 UPPER DEFLECTION RIB PANEL AFT UPPER SEAL RETAINER P/N. 115A2982-9 IAW. SRM 51-40-02 AND AIPC 57-50-00-25 88920U 30OCT19
